# SDR FDEA201909222316

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Trim Panel
- Part number: A5451532800100
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON AFT SECTION RT SIDE TRIM HAS CRACK OR GOUGE. REMOVED AND REPLACED WITH NEW PART NR A5451532800103, PO # 954562.1 IAW SRM 51-40-21 AND DRAWING A54515327 REV D, TORQUED SCREWS IAW AMM 20-21-12-00.
